• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11325
School of Mathematics
  Title:   Shellable cactus graphs
  Author(s): 
1.  D. Kiani
2.  S. Yassemi (Joint with F. Mohammadi)
  Status:   Published
  Journal: Math. Scand.
  Vol.:  106
  Year:  2010
  Pages:   161-167
  Supported by:  IPM
  Abstract:
In this paper a new class of vertex decomposable graphs are deter�mined. Moreover, all shellable and sequentially Cohen-Macaulay cactus graphs (i.e. a connected graph in which each edge belongs to at most one cycle) are characterized.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right